Volume 33, Issue 4
Approximation by Norlund Means of Hexagonal Fourier Series

Ali Guven

Anal. Theory Appl., 33 (2017), pp. 384-400

Published online: 2017-11

Preview Full PDF 236 891
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{ATA-33-384, author = {Ali Guven}, title = {Approximation by Norlund Means of Hexagonal Fourier Series}, journal = {Analysis in Theory and Applications}, year = {2017}, volume = {33}, number = {4}, pages = {384--400}, abstract = {}, issn = {1573-8175}, doi = {https://doi.org/10.4208/ata.2017.v33.n4.8}, url = {http://global-sci.org/intro/article_detail/ata/10705.html} }
TY - JOUR T1 - Approximation by Norlund Means of Hexagonal Fourier Series AU - Ali Guven JO - Analysis in Theory and Applications VL - 4 SP - 384 EP - 400 PY - 2017 DA - 2017/11 SN - 33 DO - http://dor.org/10.4208/ata.2017.v33.n4.8 UR - https://global-sci.org/intro/ata/10705.html KW - AB -
Ali Guven. (1970). Approximation by Norlund Means of Hexagonal Fourier Series. Analysis in Theory and Applications. 33 (4). 384-400. doi:10.4208/ata.2017.v33.n4.8
Copy to clipboard
The citation has been copied to your clipboard